Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 148, NWS Philadelphia/Mount Holly

September 3, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 3, 2015, 4:11 PM EDT. It took effect at Sep 4, 2015, 12:00 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2015, 4:11 PM EDT (20:11 UTC)
In effect from
Sep 4, 2015, 12:00 PM EDT
Expired
Sep 6, 2015, 12:00 AM EDT
In force
36 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WHUS71 KPHI 032011
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT THU SEP 3 2015

ANZ450-451-040915-
/O.NEW.KPHI.SC.Y.0148.150904T1800Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
411 PM EDT THU SEP 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT
SATURDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE FRIDAY AFTERNOON AND
  SUBSIDE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-040915-
/O.NEW.KPHI.SC.Y.0148.150904T2200Z-150905T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
411 PM EDT THU SEP 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 6 PM EDT
SATURDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL INCREASE LATE FRIDAY AND SUBSIDE
  SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
303 
WHUS71 KPHI 040810
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EDT FRI SEP 4 2015

ANZ431-042100-
/O.EXB.KPHI.SC.Y.0148.150904T2000Z-150905T1200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 AM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT FROM 400 PM THIS AFTERNOON UNTIL
800 AM SATURDAY.

* WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25
  KNOTS FROM LATE TODAY INTO TONIGHT.

* SEAS...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ450-451-042100-
/O.EXT.KPHI.SC.Y.0148.150904T1600Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
410 AM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT
SATURDAY...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30
  KNOTS FROM THIS AFTERNOON INTO SATURDAY.

* SEAS...BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ452>455-042100-
/O.EXT.KPHI.SC.Y.0148.150904T2000Z-150905T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
410 AM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT SATURDAY...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30
  KNOTS FROM LATE TODAY INTO SATURDAY.

* SEAS...BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
497 
WHUS71 KPHI 041505
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 AM EDT FRI SEP 4 2015

ANZ450-451-050415-
/O.CON.KPHI.SC.Y.0148.150904T1600Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1105 AM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS THIS AFTERNOON THROUGH EARLY SATURDAY. HIGHER GUSTS TO 30
  KT ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING.

* SEAS...3 TO 5 FEET THIS AFTERNOON, BUILDING TO 4 TO 7 FEET
  TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ452>455-050415-
/O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1105 AM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 PM EDT SATURDAY...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS LATE THIS AFTERNOON THROUGH EARLY SATURDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ431-050415-
/O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T1200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1105 AM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 8 AM EDT SATURDAY...

* WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25
  KNOTS LATE THIS AFTERNOON AND TONIGHT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
JRK
456 
WHUS71 KPHI 041941
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT FRI SEP 4 2015

ANZ450-451-051000-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
341 PM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS THIS AFTERNOON THROUGH EARLY SATURDAY. HIGHER GUSTS TO 
  30 KT ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. 

* SEAS...3 TO 5 FEET THIS AFTERNOON... BUILDING TO 4 TO 7 FEET 
  TONIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ452>455-051000-
/O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS LATE THIS AFTERNOON THROUGH EARLY SATURDAY. 

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ431-051000-
/O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T1200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
341 PM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 
  25 KNOTS LATE THIS AFTERNOON AND TONIGHT. 

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
504 
WHUS71 KPHI 050127
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT FRI SEP 4 2015

ANZ450-451-051200-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
927 PM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ452>455-051200-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
927 PM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ431-051200-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T1200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
927 PM EDT FRI SEP 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
922 
WHUS71 KPHI 050742
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 AM EDT SAT SEP 5 2015

ANZ452>455-052100-
/O.EXT.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 AM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP
  TO 25 KNOTS. NORTHEAST AT 10 TO 15 KNOTS THIS EVENING.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ431-051800-
/O.EXT.KPHI.SC.Y.0148.000000T0000Z-150905T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
342 AM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25
  KNOTS UNTIL EARLY AFTERNOON.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ450-451-052100-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
342 AM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP
  TO 25 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
617 
WHUS71 KPHI 051742
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 PM EDT SAT SEP 5 2015

ANZ431-052200-
/O.EXT.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
142 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...EAST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ450-451-052200-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
142 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...EAST AROUND 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ452>455-060400-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
142 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
099 
WHUS71 KPHI 052142
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT SAT SEP 5 2015



ANZ450-451-052245-
/O.EXP.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
542 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED.

$$

ANZ431-052245-
/O.EXP.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
542 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED.

$$

ANZ452>455-060400-
/O.CON.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
542 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
163 
WHUS71 KPHI 060352
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 PM EDT SAT SEP 5 2015

ANZ452>455-060500-
/O.EXP.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1152 PM EDT SAT SEP 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT...

WIND SPEEDS AND WAVE HEIGHTS WILL CONTINUE TO DECREASE SLOWLY
OVERNIGHT. AS A RESULT, THE SMALL CRAFT ADVISORY WILL EXPIRE AT
MIDNIGHT.

$$

IOVINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:56 PM EDT, 15 minutes earlier.

Area forecast discussion, Sep 3, 3:56 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT THU SEP 3 2015

.SYNOPSIS...
A BACKDOOR COLD FRONT WILL PUSH ACROSS THE AREA TONIGHT INTO FRIDAY.
HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTH SATURDAY,
BEFORE MOVING OFFSHORE SUNDAY. HOWEVER, IT WILL CONTINUE AFFECT THE
AREA THROUGH EARLY NEXT WEEK. A COLD FRONT IS EXPECTED TO APPROACH
THE AREA FROM THE WEST LATE WEDNESDAY, THEN PUSH ACROSS THE AREA
AROUND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A SURFACE TROUGH CONTINUES TO SHARPEN OVER THE MID-ATLANTIC COASTAL
PLAIN, NOT TOO FAR EAST OF I-95. A SEA-BREEZE FRONT WAS WELL-DEFINED
ON DOPPLER RADAR ACROSS SOUTHERN NJ AND DE AND HAS MOVED ABOUT 15
MILES INLAND AS OF 3 PM.

DID NOT MAKE MANY CHANGES FROM THIS MORNING'S UPDATE TO THE
AFTERNOON AND EVENING POP/WX GRIDS. WE ARE HIGHLIGHTING TWO SEPARATE
FOR ISOLATED SHOWERS AND STORMS: 1)THE LOWER DELMARVA, WHERE
ENHANCED LOW-LEVEL CONVERGENCE ALONG THE TROUGH AXIS AND LOCALLY
HIGHER INSTABILITY ARE PRESENT AND 2) IN NORTHEAST PA AND NORTHWEST
NJ WELL AHEAD OF A BACKDOOR COLD FRONT WHERE THE FOCUS FOR
CONVECTION IS TERRAIN CIRCULATIONS. CONVECTION IN OUR NORTHERN ZONES
WILL BE DELAYED UNTIL LATE THIS AFTERNOON (AFTER 4 PM) AND THIS
EVENING AS UPSTREAM ACTIVITY OVER NORTH-CENTRAL PA HAS A WEAK STORM
MOTION. THE BETTER LIFT ALONG THE BACKDOOR COLD FRONT WILL REMAIN
NORTH OF THE AREA UNTIL LATE TONIGHT, LIMITED CONVECTIVE COVERAGE.

THE COLD FRONT BOUNDARY WILL START TO MOVE IN FROM THE NORTHEAST
LATE TONIGHT. DO NOT EXPECT MUCH PRECIP WITH IT OVERNIGHT AS THE
BOUNDARY LAYER STABILIZES BEFOREHAND. DEBRIS CLOUDS FROM THIS
EVENING'S CONVECTION WILL IMPACT NE PA AND NW NJ. ELSEWHERE, EXPECT
CLOUDS WILL BE MUCH MORE SCATTERED AND THE WINDS WILL RELAX THIS
EVENING, ALLOWING THE SURFACE TO RADIATE MORE EFFECTIVELY.
INCREASING CLOUDS AND A LIGHT NORTHEAST WIND WILL MOVE SOUTHWESTWARD
DURING THE EARLY MORNING AS THE FRONT APPROACHES. THIS SHOULD LIMIT
THE EXTENT OF FOG DEVELOPMENT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE BACKDOOR COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWESTWARD THRU
THE AREA ON FRIDAY. THERE WILL BE A LAG BETWEEN THE FROPA AND
ARRIVAL OF THE COOLER AIR. THE FORMER WILL OCCUR IN THE AFTERNOON,
WHEN HIGH PRESSURE OVER SOUTHERN QUEBEC NOSES SOUTHWARD DOWN THE
EASTERN SEABOARD. THIS PRESSURE SURGE WILL BE ACCOMPANIED BY BREEZY
E TO NE WINDS THAT WILL ADVECT COOLER AIR INTO THE AREA. THEREFORE,
THERE IS A CONSIDERABLE TEMPERATURE GRADIENT TOMORROW AFTERNOON,
RANGING FROM THE 70S ALONG THE COAST AND IN NORTHERN NJ TO NEAR 90F
IN EASTERN MD. ANOTHER REASON FOR THE LARGE TEMPERATURE GRADIENT IS
THE CLOUD COVER, WHICH WILL BE HIGHER ACROSS NJ AND NORTHEAST PA
THAN FARTHER TO THE SOUTH AND WEST.

WITH MORE STABLE MARINE AIR ADVECTING INLAND DURING THE DAY, THE
BEST CHANCE FOR SHOWERS AND STORMS WILL BE INLAND (OUT TOWARD
READING AND THE EASTERN SHORE OF THE CHESAPEAKE BAY) AND DURING THE
PEAK HEATING HOURS OF THE AFTERNOON. THE COVERAGE OF SHOWERS AND
STORMS LOOKS TO BE SCATTERED IN THESE FAR WESTERN ZONES AND MORE
ISOLATED CLOSER TO THE DELAWARE VALLEY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
ONCE THE FRONT PUSHES SOUTH OF THE AREA FRIDAY EVENING, ANY
REMAINING SHOWERS WILL MOVE SOUTH OF THE AREA OR DISSIPATE. HIGH
PRESSURE WILL THEN BUILD BACK ACROSS THE EAST COAST FROM THE NORTH
FROM SATURDAY, BEFORE IT MOVES OFFSHORE SUNDAY. THE HIGH WILL
CONTINUE TO AFFECT THE AREA THROUGH TUESDAY, WHICH WILL PROVIDE
MOSTLY DRY WEATHER ACROSS THE AREA. THERE IS SOME GUIDANCE
INDICATING THERE MAY BE SOME SHOWER ACTIVITY ON THE SOUTHERN EDGE
OF THE HIGH PRESSURE ACROSS THE SOUTHERN PORTIONS OF THE AREA OVER
THE WEEKEND INTO MONDAY. ALL INDICATIONS ARE ANY PRECIPITATION
SHOULD BE LIGHT.

ONE THING OF NOTE IS MODELS ARE INDICATING AN AREA OF LOW
PRESSURE DEVELOPING AND STRENGTHENING SLIGHTLY OFF THE SOUTHEAST
COAST OVER THE WEEKEND. THEY MOVE THIS LOW NORTHWARD, WHILE
WEAKENING IT, BUT KEEP IT OFFSHORE AS IT GETS CAUGHT UP IN THE
SOUTHWEST FLOW ALOFT BY TUESDAY. DEPENDING ON HOW CLOSE IT GETS,
THERE COULD BE SOME SCATTERED SHOWERS ACROSS THE AREA ON TUESDAY.

MODELS HAVE SLOWED DOWN A COLD FRONT, WHICH IS NOW FORECAST TO
BEGIN TO APPROACH THE AREA LATE WEDNESDAY AND MOVE ACROSS THE AREA
THURSDAY. THERE IS A SLIGHT CHANCE FOR SHOWERS TO AFFECT THE
NORTHWEST PORTIONS OF THE AREA WEDNESDAY, BUT IT LOOKS MORE LIKELY
WEDNESDAY NIGHT AND THURSDAY FOR THE POTENTIAL FOR PRECIPITATION
FOR THE REST OF THE AREA.

TEMPERATURES COOL OFF SLIGHTLY SATURDAY, FOLLOWED BY A WARMING
TREND SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

ISOLATED SHOWERS AND STORMS COULD APPROACH ABE AND RDG BETWEEN 20-
01Z. DID NOT INCLUDE THIS IN THE TAFS DUE TO SUCH LOW CHANCES.
OTHERWISE, VFR THRU 06Z. NLY WINDS 5-10 KT THIS AFTN. THE EXCEPTION
IS ACY, WHERE WINDS ARE SELY IN WAKE OF A SEA-BREEZE FRONT. THE SEA
BREEZE WILL LIKELY MAKE IT TO MIV LATE THIS AFTN AND THEN PERHAPS
THE I-95 TERMINALS TOWARD 00Z. A BRIEF WIND SHIFT OUT OF THE SE
WOULD OCCUR.

PATCHY FOG COULD DEVELOP EARLY FRIDAY MORNING BUT A LIGHT NELY WIND
AND CLOUDS SHOULD LIMIT THE EXTENT OF IT. ONLY HAVE MVFR
RESTRICTIONS AT MIV FOR NOW.

NELY WINDS INCREASE DURING THE DAY FRIDAY BEHIND A FRONT TO AROUND
10 KT.

OUTLOOK...

FRIDAY NIGHT-TUESDAY NIGHT...MOSTLY VFR. GUSTY E-NE WINDS AROUND 15-
20 KNOTS SATURDAY AFTERNOON. PATCHY FOG/STRATUS POSSIBLE AROUND
DAYBREAK EACH DAY.

&&

.MARINE...
NO HAZARDS ON THE MARINE ANTICIPATED THRU FRIDAY MORNING. NELY
WINDS WILL INCREASE THOUGH DURING THE DAY FRIDAY AND SCA
CONDITIONS ARE LIKELY TO DEVELOP LATER THAT AFTERNOON IN OUR
NORTHERN ZONES WITH 15- 20 KT WINDS (GUSTS TO 25 KT) AND SEAS OF
4-5 ARE FORECAST TO ARRIVE.

OUTLOOK...

FRIDAY NIGHT-SATURDAY NIGHT...SEAS REMAIN ABOVE SMALL CRAFT
ADVISORY LEVELS WITH THE EASTERLY FETCH BEHIND THE BACKDOOR COLD
FRONT FRIDAY NIGHT INTO SATURDAY. WINDS REMAIN ABOVE SMALL CRAFT
ADVISORY LEVELS BEHIND THE BACKDOOR COLD FRONT AS WELL FRIDAY
NIGHT INTO SATURDAY.

SUNDAY-TUESDAY NIGHT...SEAS EXPECTED TO SUBSIDE BACK BELOW SMALL
CRAFT ADVISORY CONDITIONS BY SUNDAY. WINDS AND SEAS THEN EXPECTED TO
REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TUESDAY NIGHT.

&&

.RIP CURRENTS...
THE THREAT FOR DANGEROUS RIP CURRENTS WILL BE ENHANCED FRIDAY AND
THE UPCOMING LABOR DAY WEEKEND. NORTHEASTERLY WINDS SURGE BEHIND
A BACKDOOR COLD FRONT OF 10 TO 15 KT WILL ARRIVE FRIDAY MORNING
AND INCREASE TO 15-20 KT FRIDAY AFTERNOON THRU SATURDAY. WAVES
WILL BUILD IN RESPONSE TO THIS WIND SURGE, FORECASTED TO INCREASE
TO 4-7 FT BY LATE IN THE DAY FRIDAY. THE WINDS AND WAVES ALONG THE
COAST SHOULD GRADUALLY SUBSIDE LATE SATURDAY INTO SUNDAY. SUBJECT
TO CHANGE SEVERAL DAYS OUT, BUT IN-HOUSE GUIDANCE IS SUGGESTING A
MODERATE RIP CURRENT RISK FRIDAY AND MODERATE TO POSSIBLY NEAR
HIGH FOR SATURDAY. THE RISK SHOULD SUBSIDE A BIT BY SUNDAY BUT IT
MAY STILL BE MODERATE.

IT IS PARTICULARLY IMPORTANT FOR SAFETY AWARENESS TO SHARE THIS
INFORMATION TO BEACHGOERS AND LIFEGUARDS WITH THE BEACH CROWD
ANTICIPATED TO BE LARGER THAN NORMAL GIVEN IT'S LABOR DAY WEEKEND
AND THERE IS PLENTY OF SUNSHINE IN THE FORECAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...ROBERTSON
AVIATION...KLEIN/ROBERTSON
MARINE...KLEIN/ROBERTSON
RIP CURRENTS...KLEIN
Hazardous weather outlook, Sep 3, 3:56 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT THU SEP 3 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-042000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
356 PM EDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-042000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
356 PM EDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS WILL BE
ENHANCED FRIDAY THROUGH THE WEEKEND. THIS RISK WILL LIKELY BE
GREATEST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-042000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 PM EDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 5:10 PM EDTSpecial Weather StatementPHIMonroe50 min
Sep 3, 6:00 PM EDTSpecial Weather StatementPHILehigh30 min
Sep 3, 6:23 PM EDTSpecial Weather StatementPHINorthampton37 min

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.